| Model Number |
3286 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
12/31/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient experienced ineffective therapy with the system.Surgical intervention may be undertaken at a later date to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.Patient's weight is unknown.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.